I have anxiety and every birth control I've tried makes it worse. I recently started beyaz, I took it for 5 days. On the 6th day I stopped which was yesterday. I also started back on clonazepam once per night as of last night, which I had stopped taking 5 days ago as well. I was wondering how long it would take for the birth control to get out of my system so I'll start feeling better.
Morning justk8 if you only took the Beyaz for 5 or 6 days it should clear out of your system pretty fast at most 7 to 10 days.
I did not see where this one caused increased anxiety so it could be just your regular anxiety breaking through. Hope this well answer your question well enough if you continue to have problems check back with your doctor..Have a great day. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jul 2011 • 3 answers
Posted 17 Jul 2011 • 1 answer
I have just started taking beyaz for the treatment of endometriosis. I have only taken it 2 days so?
Posted 23 Feb 2012 • 2 answers
Posted 19 Jul 2013 • 1 answer
Posted 25 Jan 2015 • 1 answer